# SDR C2XA01IA100

- Difficulty date: January 7, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120ER
- Aircraft serial: 120125
- Aircraft time: 24,067 hours, 30,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pad
- Part number: 12004549001
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MYR - DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, THE EMERGENCY EXIT CUTOUT CHAFE PADS ON THE FUSELAGE WERE FOUND TO BE WORN BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED PADS IN ACCORDANCE WITH EMB120 SRM 51-40-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
